recovery time for ecstacy induced serotonin recepter damage???

John H. John at faraway.com.au
Sun Nov 4 04:13:04 EST 2001


Be careful with sustained use of St. John's Wort, something about bright
sunlight affect but can't remember the details now. There are other avenues
to explore. 12 hits, seems tiny? Be careful about assuming that the ecstasy
is the cause of your current depression. I've known people take much more
than that and nothing happened but individuals vary. Still, don't assume,
have a look around for other possible factors. Particularly as the cell
death from ecstasy is immediate but your change of mood took time. An
additive factor somewhere, extra stress etc???

And Liar 42 is right about GBH, that should be taken much more seriously ...
.



John H.

"heckubiss" <sioa at iocs.org> wrote in message
news:914EAA733dirwicosorg at 24.253.156.38...
> Hi i took about 12 hits of E between 1999 and 2000. and in about march
> 2001 i started to get a mild case of depression, which started to
> escalate to the point where by May 2001 i would have about 10 episodes
> of depression a day..  the episodes would only last about about 5
> seconds then go away.  but throughout this time i would also have a
> mild subtle depressed feeling. i would also have a lot of anxiety around
> people, and public places..
>
> becuase of this i decided to see a shrink. and he recommended i take
> st johns wort. so ive been taking the stuff since june and feel
> perfectly normal.
>
> i am quite sure that the depression was caused by some neuron damage
> to serotin receptors in my brain caused by ecstacy...  I just need to
> know if any body knows how long this would last for
>
> I dont want to have to be dependant on this stuff my whole life..





More information about the Neur-sci mailing list